MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS ASCEND FLEX REVERSED INSERT; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS ASCEND FLEX REVERSED INSERT; SHOULDER JOINT POLYMER PROSTHESIS
Model Number D36MM TH+9 A.12.5°
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
 
Event or Problem Description
"it was reported that a patient underwent a revision surgery due to humeral fracture, 1 month post-operative.Subject id: (b)(6)".

Brand Name
AEQUALIS ASCEND FLEX REVERSED INSERT
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key8178385
Report Number3000931034-2018-00171
Device Sequence Number16418598
Product Code KWS
UDI-Device Identifier03700386940538
UDI-Public03700386940538
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberD36MM TH+9 A.12.5°
Device Catalogue NumberDWF362B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2018
Initial Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient Weight59